# SDR C8GA20090214

- Difficulty date: July 31, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT AT BS 620 STRINGER 23R, INTERCOSTAL CRACKED. REMOVED CRACKED INTERCOSTAL FABRICATED NEW INTERCOSTAL, HEAT TREATED TO T6. INSTALLED INTERCOSTAL, NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
